# SDR QR9R20220112003

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722159487
- Aircraft time: 2,645 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: 5659
- Condition: Out Of Tolerance
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OVERSPEED FAIL 3 TIMES IN 15 MINUTES DURING RUN-UP. DURING TROUBLESHOOTING, WHEN MEASURING THE #1 OVERSPEED SENSOR BETWEEN PINS 2 AND 3 IT READ 42 OHMS, WHICH IS OUT OF TOLERANCE. INSTALLED NEW #1 SIDE ENGINE OVERSPEED SENSOR IAW ENGINE MANUAL 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
